# SDR 99ZZZX1849

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Screw
- Part number: 580867
- Condition: Loose
- Location: Te Flap
- Component: Sperryvicrs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL RETAINING SCREWS, 6 EACH, WERE SUSPECTED TO HAVE BACKED OUT OF THEIR RESPECTIVE SCREW HOLES IN THE BEARING SLEEVE PN 79092 CAUSING LEAKAGE PAST THE SHAFT SEAL O-RING, PN 271202.  SCREWS NY-LOCK INSERT IS ONLY ENGAGING ONE THREAD DUE TO INSUFFICIENT NY-LOCK MATERIAL AND THE SHORT GRIP LENGTH OF THE SCREW.  INSTALL A SCREW OF THE SAME DESIGN WITH A LONGER GRIP LENGTH AND FULL NY-LOCK INSERT FOR BETTER THREAD ENGAGEMENT INTO THE SCREW HOLE.  STAKE THE SCREW ON INSTALLATION.  COMPONENT P/N MS9391130ZE4C.
